Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 9, 2015, 5:00 PM CDT for Iowa County, Sauk County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2015, 5:00 PM CDT (22:00 UTC)
- Expired
- Apr 9, 2015, 5:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Iowa County, WI, Sauk County, WI
The radar
The La Crosse radar (KARX), 120 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
445
WUUS53 KMKX 092200
SVRMKX
WIC049-111-092245-
/O.NEW.KMKX.SV.W.0002.150409T2200Z-150409T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
CENTRAL IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 545 PM CDT
* AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF MINERAL POINT...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...SPRING GREEN...BARNEVELD...ARENA...RIDGEWAY...
LINDEN...COBB...REWEY...BLACKHAWK LAKE REC AREA...BLUE MOUND ST
PARK...GOVERNOR DODGE ST PARK...EDMUND AND LONDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4299 9043 4316 9019 4318 9003 4318 8984
4301 8984 4282 9040 4283 9043
TIME...MOT...LOC 2200Z 230DEG 42KT 4292 9035
HAIL...1.00IN
WIND...60MPH
$$
BSH3 follow-up statements
234
WWUS53 KMKX 092219
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT THU APR 9 2015
WIC049-111-092245-
/O.CON.KMKX.SV.W.0002.000000T0000Z-150409T2245Z/
SAUK WI-IOWA WI-
519 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL SAUK AND NORTHEASTERN IOWA COUNTIES...
AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DODGEVILLE...
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...SPRING GREEN...ARENA...RIDGEWAY AND GOVERNOR DODGE ST
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4292 9014 4306 9030 4316 9016 4318 9003
4318 8984 4308 8984
TIME...MOT...LOC 2217Z 230DEG 42KT 4305 9014
HAIL...1.00IN
WIND...60MPH
$$
SPM429
WWUS53 KMKX 092226
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 PM CDT THU APR 9 2015
WIC049-111-092245-
/O.CON.KMKX.SV.W.0002.000000T0000Z-150409T2245Z/
SAUK WI-IOWA WI-
526 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL SAUK AND NORTHEASTERN IOWA COUNTIES...
AT 525 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRING
GREEN...OR 11 MILES NORTHEAST OF DODGEVILLE...MOVING NORTHEAST AT 50
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRING GREEN...ARENA AND RIDGEWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4299 9003 4313 9019 4316 9015 4318 9003
4318 8984 4309 8984
TIME...MOT...LOC 2225Z 230DEG 42KT 4311 9004
HAIL...1.50IN
WIND...60MPH
$$
SPM838
WWUS53 KMKX 092241
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
541 PM CDT THU APR 9 2015
WIC049-111-092245-
/O.CON.KMKX.SV.W.0002.000000T0000Z-150409T2245Z/
SAUK WI-IOWA WI-
541 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL SAUK AND NORTHEASTERN IOWA COUNTIES...
AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARENA...AND
IS MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRING GREEN...ARENA AND RIDGEWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4299 9003 4313 9019 4316 9015 4318 9003
4318 8984 4309 8984
TIME...MOT...LOC 2239Z 230DEG 42KT 4304 8853
HAIL...1.00IN
WIND...60MPH
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:52 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 9, 3:52 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT THU APR 9 2015
.SHORT TERM...
TONIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.
SCATTERED CONVECTION DEVELOPING ACROSS NORTHWEST ILLINOIS...WITH
MAIN CONVECTION ALONG COLD FRONT TO THE SOUTHWEST OF THERE. THIS
ACTIVITY WILL SPREAD NORTHEAST INTO THE AREA OVER THE NEXT FEW
HOURS...SIMILAR TO TRENDS WITH THE MESOSCALE MODELS. SURFACE LOW
SHOULD SHIFT ACROSS FAR SOUTH CENTRAL AND SOUTHEAST WISCONSIN INTO
THIS EVENING.
THIS SHOULD BRING A SHOT OF SEVERE STORMS TO THAT AREA...MAINLY THE
AREA IN THE CURRENT TORNADO WATCH. A FEW TORNADOES...LARGE HAIL AND
DAMAGING WINDS ARE ALL POSSIBLE...WITH THE STRONG DEEP LAYER AND LOW
LEVEL WIND SHEAR. SOME CLOUD BREAKS MAY OCCUR AND HELP BUILD UP THE
MEAN LAYER CAPE VALUES.
SCATTERED RAIN SHOWERS ARE THEN EXPECTED AFTER THE FRONTAL PASSAGE
LATER THIS EVENING INTO FRIDAY...AS TWO STRONG 500 MB VORTICITY
MAXIMA ROTATE THROUGH THE REGION. MAY NEED HIGHER POPS FRIDAY
AFTERNOON WITH A COUPLE HUNDRED J/KG OF MEAN LAYER CAPE AVAILABLE.
GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AS PRESSURE
GRADIENT BECOMES TIGHT. THESE WINDS WILL REMAIN GUSTY INTO FRIDAY.
LOW CLOUDS SHOULD LINGER LATER TONIGHT INTO FRIDAY...POSSIBLY
SCATTERING OUT IN THE AFTERNOON. WENT NEAR BLENDED GUIDANCE FOR
TEMPERATURES TONIGHT AND FRIDAY.
FRIDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.
THE UPPER TROUGH PASSAGE WILL OCCUR BY EARLY FRI EVENING WITH
SUBSIDENCE AND DRIER AIR ARRIVING. HIGH PRESSURE TO THEN SHIFT EWD
ACROSS THE REGION SAT MORNING WITH SLY WINDS DEVELOPING BY LATE IN
THE DAY. 925 MB TEMPS WILL WARM TO 9-10C YIELDING SFC TEMPS IN THE
LOWER 60S AWAY FROM LAKE MI. THE SLY WINDS WILL THEN INCREASE SAT
NT INTO SUN AS AN UPPER TROUGH MOVES INTO THE NRN PLAINS. MILD
TEMPS WILL CONTINUE. THERE ARE SMALL CHANCES OF RAIN ON SUNDAY AS
THE COLD FRONT AND UPPER TROUGH APPROACHES FROM THE WEST AND A
SHORTWAVE TROUGH PASSES JUST TO THE SOUTH. THE BEST CHANCES OF
SHOWERS WILL BE SUN NT WITH THE COOL FROPA.
.LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.
WLY WINDS AND A DRY AIRMASS WITH SUNSHINE WILL KEEP THE TEMPS MILD
ON MON. THIS WILL BE FOLLOWED BY HIGH PRESSURE FOR MON NT INTO
TUE. SLY FLOW AND INCREASING MOISTURE WILL PREVAIL FOR WED AND THU
WITH A LARGE UPPER TROUGH MOVING INTO THE PLAINS AND LOW PRESSURE
TRACKING NNEWD FROM THE PLAINS INTO MN. CHANCES OF SHOWERS AND
TSTORMS ARE FORECAST WITH THE WARM...MOIST ADVECTION. ABOVE NORMAL
TEMPS TO CONTINUE.
&&
.AVIATION/00Z TAFS/...
CEILINGS BELOW ALTERNATE MINIMUMS ARE EXPECTED INTO THIS EVENING AT
TAF SITES...POSSIBLY RISING INTO MVFR CATEGORY AT KENOSHA. FOG HAS
MIXED OUT SOMEWHAT AT THE EASTERN TAF SITES...AND SHOULD REMAIN SO
INTO THIS EVENING.
SCATTERED THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA IN THE
NEXT FEW HOURS...AND EASTWARD THROUGH THE MIDDLE EVENING HOURS WITH
THE COLD FRONT AND LOW PRESSURE. SEVERE STORMS ARE POSSIBLE...WITH
LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES POSSIBLE.
VISIBILITIES DOWN TO AIRPORT MINIMUMS ARE POSSIBLE IN ANY STORMS.
WINDS WILL INCREASE AND BECOME WEST NORTHWEST BY 12Z
FRIDAY...LINGERING INTO THE DAYTIME HOURS. SOME SHOWERS ARE POSSIBLE
AS WELL...ESPECIALLY IN THE AFTERNOON. CEILINGS SHOULD REMAIN BELOW
ALTERNATE MINIMUMS TONIGHT INTO FRIDAY.
&&
.MARINE...
DENSE FOG ADVISORY HAS BEEN EXTENDED ACROSS THE NEARSHORE WATERS OF
LAKE MICHIGAN UNTIL 06Z TONIGHT. AREA WEB CAMERAS ARE SHOWING
VISIBILITIES GOING UP AND DOWN DEPENDING ON LOCATION. COOL AND MOIST
AIRMASS OVER THE WATERS WITH LIGHT WINDS HELPING KEEP THE FOG DENSE
OVER THE WATERS...AND SHOULD LINGER UNTIL WINDS PICK UP AFTER 06Z
FRIDAY.
A SMALL CRAFT ADVISORY IS IN EFFECT LATER TONIGHT INTO FRIDAY
AFTERNOON. FREQUENT OFFSHORE WIND GUSTS TO 30 KNOTS ARE EXPECTED. A
FEW GUSTS TO 35 KNOTS MAY OCCUR...BUT NOT FREQUENT ENOUGH FOR A GALE
WARNING. HIGH WAVES FROM THESE WINDS WOULD BE MAINLY TOWARD AND OVER
THE OPEN WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 1 AM CDT FRIDAY FOR LMZ643>646.
SMALL CRAFT ADVISORY FROM 1 AM TO 3 PM CDT FRIDAY FOR LMZ643>646.
&&
TONIGHT/FRIDAY AND AVIATION/MARINE...WOOD
FRIDAY NIGHT THROUGH THURSDAY...GEHRINGHazardous weather outlook, Apr 9, 3:38 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CDT THU APR 9 2015 WIZ046-047-051-052-056>060-062>072-102045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 338 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH 11PM. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-102045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A DENSE FOG ADVISORY CONTINUES UNTIL THIS EVENING FOR FOG WITH VISIBILITIES UNDER ONE MILE. THUNDERSTORMS ARE LIKELY ALONG WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...AS AN INTENSIFYING LOW MOVES ACROSS SOUTHERN WISCONSIN. EXPECT GUSTY WEST WINDS BEHIND THE DEPARTING LOW AND COLD FRONT LATE TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT. GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 9, 11:35 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1135 AM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM FLASH FLOOD 2 N PORT WASHINGTON 43.41N 87.87W
04/09/2015 OZAUKEE WI LAW ENFORCEMENT
A 100 YARD STRETCH OF SOUTHBOUND INTERSTATE 43 BECAME
FLOODED RESULTING IN SUBMERGED VEHICLES. A DRAIN WAS
CLOGGED BY DEBRIS. THE INTERSTATE WAS CLOSED FOR
APPROXIMATELY 3 HOURS.
&&
MGSpecial weather statement, Apr 9, 4:39 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT THU APR 9 2015
WIZ062-067-092200-
LAFAYETTE-IOWA-
439 PM CDT THU APR 9 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT IOWA AND NORTHWESTERN
LAFAYETTE COUNTIES...
AT 437 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
PLATTEVILLE AND FENNIMORE...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...MINERAL POINT...BELMONT...HIGHLAND...RIDGEWAY...AVOCA...
ORION...LINDEN...COBB...REWEY...LESLIE...PLATTE MOUNDS...BLACKHAWK
LAKE REC AREA...GOVERNOR DODGE ST PARK...EDMUND AND LONDON.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4320 9043 4321 9033 4318 9025 4292 8989
4270 9042
TIME...MOT...LOC 2137Z 226DEG 44KT 4278 9057
BSHSpecial weather statement, Apr 9, 4:42 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
442 PM CDT THU APR 9 2015
WIZ065-066-070>072-092215-
WAUKESHA-MILWAUKEE-RACINE-WALWORTH-KENOSHA-
442 PM CDT THU APR 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MILWAUKEE...
RACINE...NORTHWESTERN KENOSHA...SOUTHEASTERN WAUKESHA AND
SOUTHEASTERN WALWORTH COUNTIES...
AT 438 PM CDT...A STRONG THUNDERSTORM WAS OVER COMO...OR NEAR LAKE
GENEVA...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
ADDITIONAL THUNDERSTORMS ARE LOCATED IN NORTHERN ILLINOIS...AND WILL
MOVE INTO PORTIONS OF ROCK AND WALWORTH COUNTIES WITHIN THE NEXT
HOUR. THESE STORMS MAY ALSO PRODUCE WIND GUSTS TO 40 MPH AND PEA
SIZED HAIL.
LOCATIONS IMPACTED INCLUDE...
NEW BERLIN...GREENFIELD...MUSKEGO...GREENDALE...ELKHORN...HALES
CORNERS...LAKE GENEVA...STURTEVANT...UNION GROVE...EAST TROY...
WILLIAMS BAY...WIND LAKE...DELAVAN LAKE...ROCHESTER...WALWORTH...
FONTANA-ON-GENEVA LAKE...BIG BEND...BOHNERS LAKE...COMO AND WATERFORD
NORTH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4250 8858 4263 8869 4296 8804 4274 8786
4249 8852
TIME...MOT...LOC 2138Z 239DEG 49KT 4262 8849
SPMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:21 PM CDT | Marine Dense Fog Advisory | MKX | 12 hr | |
| Apr 8, 10:01 PM CDT | Special Weather Statement | MKX | Green, Iowa, Lafayette | 59 min |
| Apr 8, 11:13 PM CDT | Special Weather Statement | MKX | Dane, Jefferson, Sauk | 62 min |
| Apr 8, 11:55 PM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more | 7 hr |
| Apr 9, 12:04 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 26 min |
| Apr 9, 1:01 AM CDT | Special Weather Statement | MKX | Dane, Green, Iowa, Jefferson, Sauk | 59 min |
| Apr 9, 1:19 AM CDT | Special Weather Statement | MKX | Jefferson | 26 min |
| Apr 9, 3:33 AM CDT | Gale Watch | MKX | 13 hr | |
| Apr 9, 8:07 AM CDT | River Flood Warning | MKX | Columbia | 32 hr |
| Apr 9, 8:46 AM CDT | Areal Flood Advisory | MKX | Ozaukee | 3 hr |
| Apr 9, 9:21 AM CDT | River Flood Warning | MKX | Ozaukee | 4 days |
| Apr 9, 9:23 AM CDT | Marine Dense Fog Advisory | MKX | 15 hr | |
| Apr 9, 12:52 PM CDT | River Flood Warning | MKX | Milwaukee | 9 hr |
| Apr 9, 4:05 PM CDT | Small Craft Advisory | MKX | 8 hr | |
| Apr 9, 4:39 PM CDT | Special Weather Statement | MKX | Iowa | 21 min |
| Apr 9, 4:42 PM CDT | Special Weather Statement | MKX | Walworth | 33 min |
| Apr 9, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 31 min |
| Apr 9, 5:12 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 21 min |
| Apr 9, 5:17 PM CDT | Special Weather Statement | MKX | Dane | 28 min |
| Apr 9, 5:28 PM CDT | Special Weather Statement | MKX | Milwaukee | 32 min |
| Apr 9, 5:32 PM CDT | Special Weather Statement | MKX | Jefferson | 28 min |
| Apr 9, 5:36 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 24 min |
| Apr 9, 5:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 36 min |
| Apr 9, 6:12 PM CDT | Special Weather Statement | MKX | Columbia | 33 min |
| Apr 9, 6:25 PM CDT | Special Weather Statement | MKX | Lafayette | 35 min |
| Apr 9, 6:38 PM CDT | Special Weather Statement | MKX | Dodge | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.